# SDR QMLA2016080316089

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N123LN
- Make and model: Snias AS350B2
- Aircraft serial: 4115
- Aircraft time: 2,953 hours, 9,524 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 590008
- Part serial: 0878312380
- Condition: Failed
- Location: Air Con
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DEPARTED FOR A FLIGHT AND SHORTLY AFTER DEPARETURE, SMOKE AND FUMES WERE PRESENT IN THE CABIN. THE A/C SYSTEM WAS DEACTIVATED AND AIRCRAFT RETURNED TO BASE. MAINTENANCE WAS NOTIFIED. ON INSPECTION, THE COMPRESSOR WAS FOUND SEIZED.
